Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can the medicine, Methylprednisolone, cause neck and shoulder pain wit chest pain?

Hello Dr. I am 31 and have been taking MethylPREDNISolone for three days. For neck and shoulder pain I've had for 3 months. I've been having some side affects like numbness and tingling of left arm with tight chest pain it comes and goes. I can sleep because I get nervous and get kinda like a panick attack. O heard that discontinuing this may be worse what can I do?
Sat, 17 May 2014
Report Abuse
General & Family Physician 's  Response
Your symptoms are not side effects of Methylprednisolone, Numbness and tingling of left arm are probably by irradiation of neck pain. Chest pain and insomnia are probably secondary to anxiety.It is recommend taking any anxiolytic with muscle relaxant effect at night,for example Clorazepate 5 mg.Please consult your doctor for a prescription.I wish you good health.
(If the answer has helped you, please indicate this)
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Paresthesia


Can the medicine, Methylprednisolone, cause neck and shoulder pain wit chest pain?

Your symptoms are not side effects of Methylprednisolone, Numbness and tingling of left arm are probably by irradiation of neck pain. Chest pain and insomnia are probably secondary to anxiety.It is recommend taking any anxiolytic with muscle relaxant effect at night,for example Clorazepate 5 mg.Please consult your doctor for a prescription.I wish you good health. (If the answer has helped you, please indicate this)